MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 8.5 IN PRESSURE RATED MINIBORE SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 8.5 IN PRESSURE RATED MINIBORE SET; INTRAVASCULAR ADMINISTRATION SET
Model Number MP5313-C
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 3 8.5 in pressure rated minibore set experienced component separation and leaks during use.The following was reported by the initial reporter: "it was reported that the set was leaking blood when the extension set was disconnected from the connector.Verbatim: nsmc ed has reported to mm that they have experienced an issue with the below note item.The issue was with one of the sets leaking blood.(b)(4) set 0.59 8.5in extension maxplus and removable maxiplus cs/50ea when the extension set is disconnected from the connector it will leak because the gasket is not sticking.23-feb-2021 update: photo of packaging- this jlupe is malfunctioning- the plunger on the cap is sticking + leaking x3 on 2/9 c-pob".
 
Event or Problem Description
It was reported that 3 8.5 in pressure rated minibore set experienced component separation and leaks during use.The following was reported by the initial reporter: "it was reported that the set was leaking blood when the extension set was disconnected from the connector.Verbatim: (b)(6) ed has reported to mm that they have experienced an issue with the below note item.The issue was with one of the sets leaking blood.(b)(4) set 0.59 8.5in extension maxplus and removable maxiplus cs/50ea when the extension set is disconnected from the connector it will leak because the gasket is not sticking.On 23-feb-2021 update: photo of packaging- this jlupe is malfunctioning- the plunger on the cap is sticking + leaking x3 on 2/9 c-pob".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 2021-02-26.Investigation summary: customer reported there was leaking from the maxplus because the piston was sticking, and returned the affected sample.The set includes a maxplus and extension set.The maxplus was primed with syringe with the extension set and without, and under both circumstances no leak was seen.The set was also tested under 30 psi for 10 seconds while submerged in water, and no leaking was observed.The complaint could not be verified, and the maxplus provided did not have any failures observed.A device history record review for model mp5313-c lot number 20126035 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 10dec2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Without a failure, a root cause could not be determined.

Brand Name
8.5 IN PRESSURE RATED MINIBORE SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11468103
Report Number9616066-2021-50441
Device Sequence Number4523615
Product Code FPA
UDI-Device Identifier50885403236714
UDI-Public50885403236714
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2023
Device Model NumberMP5313-C
Device Catalogue NumberMP5313-C
Device Lot Number20126035
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2021
Initial Date Received by Manufacturer 02/12/2021
Supplement Date Received by Manufacturer03/16/2021
Initial Report FDA Received Date03/11/2021
Supplement Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1